UNIGE document Scientific Article
previous document  unige:90718  next document
add to browser collection
Title

Variables associated with remission in spinal surgical site infections

Authors
Douissard, Jonathan
Kuczma, Paulina
Zingg, Mathieu
show hidden authors show all authors [1 - 10]
Published in Journal of Spine Surgery. 2016, vol. 2, no. 2, p. 128-134
Abstract There is few medical literature regarding factors associated with remission after surgical and medical treatment of postoperative spine infections. METHODS: Single-centre case-control study 2007-2014. Cluster-controlled Cox regression model with emphasis on surgical and antibiotic-related parameters.
Keywords Spine surgeryAntibiotic therapyAssociationsInfection cureSurgery
Identifiers
PMID: 27683709
Full text
Structures
Research group Thérapie cellulaire et troubles musculo-squelettiques (960)
Citation
(ISO format)
BILLIERES, Julien et al. Variables associated with remission in spinal surgical site infections. In: Journal of Spine Surgery, 2016, vol. 2, n° 2, p. 128-134. https://archive-ouverte.unige.ch/unige:90718

205 hits

65 downloads

Update

Deposited on : 2016-12-21

Export document
Format :
Citation style :